| Model Number |
H7493941820350 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shaft break occurred.A 3.50 x 20mm synergy xd drug-eluting stent was selected for use.However, it was noticed that the device was damaged.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.
Additional Manufacturer Narrative
Updated b5: describe event or problem.Device evaluated by mfr.: synergy xd mr us 3.50 x 20mm stent delivery system was returned for analysis.A visual and microscopic examination of the stent found distal stent damage.The undamaged crimped stent outer diameter was measured by snap gauge and the result was within max crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed no signs of tip damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 20mm synergy xd drug-eluting stent was selected for use.However, it was noticed that the device was damaged.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.It was further reported that the delivery system did not break, only the stent itself that was damaged.